# SDR SWAA2022031659482

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPMT. BILGE L/H SIDE FLOOR SUPPORT ZEE CHANNEL CORROSION BETWEEN STA 747 AND STA 767 MKD DOT 60-014 / THIS N/R WILL BE ACCOMPLISHED ON N/R W125371 W/O 2015313/1000/0081. NR W125371 WILL BE REPLACED ENTIRE L/H Z-CHANNEL FROM STA 727-767 CC18563 10/18/19
